CureZone   Log On   Join
Re: Mirena IUD side effects
 
happiernow Views: 65,908
Published: 15 years ago
 
This is a reply to # 947,602

Re: Mirena IUD side effects


Yes, I started feeling dizzy, lightheaded, nauseous, a little over 3 years after having it in. All the side effects (I had most)I was feeling kept getting worse over time. As soon as I had it removed in April 2007 the lightheadedness, dizziness, nausea, went away immediately and never came back. Some of the other side effects took time, and I am still getting reoccurances of them but they are lessening over time.
I had found a link months ago when I was researching this, I do not know what it is now, but it talked about the hormone levongestral (sp? which is in Mirena) in pill form caused women to become insulin resistant. Some of the side effects from being insulin resistant are the same as some of Mirena's side effects.
You may want to check into this more but give it serious consideration to getting it taken out.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

8.109 sec, (1)